# SDR WX0A2020121573619

- Difficulty date: December 12, 2020
- Submitted: December 15, 2020
- Operation: Air carrier
- Aircraft: N331NV
- Make and model: Airbus A319-111
- Aircraft serial: 2625
- Aircraft time: 44,759 hours, 34,748 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321431
- Part serial: 813510
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY ON EPSU 10WL FAILED EMERGENCY LIGHT TEST.  REMOVED AND REPLACED EPSU BATTERY 10WL, IAW A319 AMM 33-51-38 PB 401.  OPERATIONS CHECK GOOD.
